# SDR CALA2025100809804

- Difficulty date: October 5, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 114,907 hours, 24,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL FROM 4L DOOR SEAL IN FLIGHT PER THE CREW, THERE WERE NO CHANGES ON ALTITUDE, SPEED, OR PRESSURIZATION. SQUEAL WAS CONSTANT. FOUND SEAL HANGING DOWN 4L FOUND SMALL TEAR IN DOOR 4L BLADE SEAL. REPAIRED SEAL IAW AMM 52-09-00-358-020 . RESECURED HANGING ACOUSTIC SEAL IAW AMM 25-21-06-404-086. PRESSURIZED AIRCRAFT. SEAL REPAIR OKAY BUT FOUND LARGE AIR JET LEAK FROM FRWD SECTION OF DOOR 4L WEAR PLATE. RECOMMEND REPAIR OR REPLACEMENT OF DOOR 4L WEAR PLATE. REMOVED DOOR 4L LOWER FORWARD SCUFF PLATE IN REF AMM 53-13-01 FOR CLEANING AND RESEALING SURFACES.  REMOVED DOOR 4L LOWER SCUFF PLATE ASSY,  INSTALLED PREVIOUS REMOVED SOLID FASTENER ,  CLEANED AREA SEALED AND REINSTALLED SCUFF PLATE IAW AMM 53-11-01.
